# SDR 2002F00279

- Difficulty date: September 8, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 13431
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SENSED ELECTRICAL BURNING ODOR AT MID CABIN NEAR LAVATORY ROW 26 AND 28.  PERFORMED UNSCHEDULED LANDING.  LANDED WITHOUT INCIDENT.  REPLACED BALLAST ASSEMBLIES.  (M)
